| Model Number |
1219-28-156 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to polyethylene wear.Leg length was short.Both the head and liner were exchanged.Head was increased from a 28 +3 to a 36+9.Liner changed from 56 x 28 with +4 10 degree to 56 x 36 +4 10 degree.Doi: unknown, dor: (b)(6) 2020, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.